# SDR SIMA20210127002

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 32,419 hours, 29,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BROKEN ON AFT EMERGENCY FLASHLIGHT HOLDER.  C/A: DEFERRED PER MEL 25-53 AUTH 010399-C.
